Home Page of Tetsuya Takahashi

Japanese Version

Tetsuya Takahashi

Professor (Mathematics)

Deptartment of Mathematics
Faculty of Leberal Arts and Sciences
Osaka Prefecture University
599-8531 1-1, Gakuen-cho, Sakai-City, Osaka, Japan

Publication List


On the irreducible very cuspidal representations

J. Math. Kyoto Univ. 29-4(1989),653-670

Characters of cuspidal unramifiedseries for central simple algebras of prime degree

J. Math. Kyoto Univ. 32-4(1992),873-888

Character formula for representations of local quaternion algebras(Wildly ramified case)

J. Math. Kyoto Univ. 36-1(1996),151-197

On the irreducible very cuspidal representations II

J. Math. Kyoto Univ. 36-4(1996),889-910

Formulas for tamely ramified supercuspidal characters GL_3 Trans. Amer. Math. Soc. 355 (2003), no. 2, 569--591
Counting Points for Hyperelliptic Curves of type y^2=x^5+ax over Finite Prime Fields, joint work with E. Furukawa and M. Kawazoe Springer LNCS 3006 "Selected Areas in Cryptography(SAC2003)", 2004, pp.26-41)
On some constants in the supercuspidal characters of $GL_l$, $l$ a prime $\neq p$ Trans. Amer. Math. Soc. 357 (2005), no.6, 2509-2526.


Character formula for the supercuspidal representations
of $GL_l$, $l$ a prime $\neq p$[pdf file]

Epsilon factor for $\GL_{l}\times \GL_{l'}$; $l\neq l'$ primes